# SDR AALA202006199009

- Difficulty date: June 18, 2020
- Submitted: June 19, 2020
- Operation: Air carrier
- Aircraft: N583UW
- Make and model: Airbus A321-231
- Aircraft serial: 6181
- Aircraft time: 20,230 hours, 7,864 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Hinge Arm
- Part number: D5528185000072
- Condition: Excess Play
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: EXCESSIVE PLAY BEARING HINGE ARM 6 ELEVATOR ON LEFT HORIZONTAL STABILIZER (1 EA). REPLACED HINGE ARM END FITTING 6 LEFT ELEVATOR IAW AMM 55-16-42-400-001-A.
